Home Forum Topics Gynecologic Health Hormone Imbalance Acne

  • This Post is empty.
  • Creator
    Post
  • #2891 Reply
    el

    After about 3 months of stopping my birth control pill I started to break out really bad. This type of break out was different than the white heads I was used to treating, they were deep and left dark spots. The first time it made me so insecure to be around friends because I hated how I looked. I had to redo my makeup routine because I didn’t own the full coverage makeup I needed.

    After I started researching I learned that it was normal for this to happen after stopping the pill because your body has been pumped with artificial hormaones. The 3 months was about the timeframe your body is starting to get use to your natural hormones and that creates the imbalance. Unfortunately this is something I have learned that my body is just going to have to correct on its own because it is trying to reset. This was very upsetting news because I did not want to look like this anymore and I wanted clear skin back so I started to go back and forth with myself whether I should start taking the pill again. I knew I stopped for a reason though!

    Fast forward to now, I am still getting some breakouts about the same week that I ovulate which makes sense but it is still causing some insecurities with my appearance. I don’t know a lot about speeding up the process of correcting hormone imbalances but I am open to anything!

Reply To: Hormone Imbalance Acne
Your information: